Been taking a bunch of candies for the past two days for my haunting-cough. Thankful that the medication work miraculously on my prolonged cough & phlegm caused by nasal tract infection (so described by the doc) but I have been suffering from the side effects of pills since then.
The first night I took the pills, I suffered major palpitation for the entire night and could not sleep at all but yet still able to be completely alert and high for the entire next day. Each time I take my pills, my heart would be pumping so fast and nausea reigns. I thought last night at choir was bad enough (I literally struggled to focus on every single thing that happened while my world seemed to be floating & bogging up and down..), but today at work was far worse. My hands were quivering..my heart was beating at my throat…my brain was somehow afloat somewhere. I could not take it any further. By far the worst palpitation I’ve ever endured. Decided to call the doc and check if I should stop any med. Turned out, 4 out of 5 pills that was prescribed has the possible side effects of nausea and fastened heartbeat. Guess I’m just being plain unlucky! He advised me to drop the medication one by one to test which one had the most effect. I didn’t bother. I just skipped the whole lot for the entire afternoon. Turned out it took almost 10 hours for the drug to wear off *urk*
Met up with mum and God-ma, who just came back last night from HK, for lunch. I was pretty much quiet and in daze thanks to the drug effect in my bloodstream. Trust me..when you go through what I went through..you’ll know how hard it is to really focus on conversations or anything that requires mental processing. Even driving was hard! I wonder what drug addicts enjoy out of the high-ness!
Just got back from CG. Looks like I have another date to book on my calendar in March! 🙂
TGIF! So looking forward to the weekends *yipppeeedeedooddaaa*
P/s: contemplating whether to take the night pill… *gulp* – maybe not eh?…